# SDR SWAA2020110420130

- Difficulty date: October 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RT SIDE PLATE CHANNEL (Z ANGLE) RBL 21 HAS SEVERAL CORROSION SPOTS FROM STA 727A+15 TO STA 767, WL 151.5.  REMOVED AND REPLACED WITH A NEW RT SIDE PLATE (Z CHANNEL) SECTION FROM STA 727 TO STA 767 RBL 21, PER REF B737-700 SRM 51-40-02-0G-0.
